# SDR FDEA202205141208

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 86,182 hours, 16,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: ACA7254501
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  522     21-30  9022     14MAY22  ANC  FACT  U  CLIMBING THROUGH APPROX. FL210, WE GOT A LEVEL 1  AVIONICS FAN OVRD  ALERT.  SHORTLY AFTER,  APPROXIMATELY LEVELING AT FL310, WE GOT A LEVEL 1  CABIN INFLO LO  ALERT. FOLLOWED QRH AND MONITORED  CABIN ALTITUDE. OUTFLOW VALVE WAS FULLY CLOSED.  CABIN ALT. WAS SLOW BUT CONTINUED TO CLIMB  APPROXIMATELY 40-100 FPM.  MAX CABIN ALTITUDE WAS  8500  BY THE TIME WE COORDINATED WITH ATC TO RETURN  AND DESCEND.     FACT 14MAY22 05:46   ANC U  INTERROGATED CFDS AND FOUND CPC-1 AND CPC-2  FAULTING MOTOR OUTFLOW VALVE AND ACC-2 FAULTING PK2  FLOW CTL VLV. RTS FOR ALL PASSED. FOLLOWED MD11 FIM  21-31-00-2 AND FOUND 12 INCHES OF SEAL PROTRUDING  FROM MAIN CARGO DOOR. AFTER DOOR WAS OPENED FOUND  APPROX THREE FEET OF THE SEAL COMPLETELY OUT OF THE  TRACK. REINSTALLED DOOR SEAL IN THE TRACK PER MD11  AMM 52-00-00-4. FUSELAGE PRESSURE DECAY TEST CHECKS  GOOD PER MD11-AMM 21-00-00-5 WITH NO CURRENT  FAULTS. OK FOR SERVICE.
